Title of article :
On small blocking sets and their linearity
Author/Authors :
Sziklai، نويسنده , , Peter، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
16
From page :
1167
To page :
1182
Abstract :
We prove that a small minimal blocking set of PG ( 2 , q ) is “very close” to be a linear blocking set over some subfield GF ( p e ) < GF ( q ) . This implies that (i) a similar result holds in PG ( n , q ) for small minimal blocking sets with respect to k-dimensional subspaces ( 0 ⩽ k ⩽ n ) and (ii) most of the intervals in the interval-theorems of Szőnyi and Szőnyi–Weiner are empty.
Keywords :
Subfield , blocking set
Journal title :
Journal of Combinatorial Theory Series A
Serial Year :
2008
Journal title :
Journal of Combinatorial Theory Series A
Record number :
1531328
Link To Document :
بازگشت